Journal article icon

Journal article

Isotropic cosmological singularities in spatially homogeneous models with a cosmological constant

Actions


Access Document


Publisher copy:
10.1088/0264-9381/24/9/017

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
Classical and Quantum Gravity
Volume:
24
Issue:
9
Pages:
2415-2432
Publication date:
2007-05-07
DOI:
EISSN:
1361-6382
ISSN:
0264-9381
URN:
uuid:cac5b123-49ad-4553-a148-7929bf968cd7
Source identifiers:
11308
Local pid:
pubs:11308

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP